Publication
Title
Fourier-like solution of the Dirichlet problem for the Laplace Equation in k-type Gielis domains
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied mathematics : advances and applications
Publication
2011
Volume/pages
5:2(2011), p. 99-111
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 07.09.2011
Last edited 31.03.2018
To cite this reference